RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 5, Pages 150–155 (Mi aa966)  

Research Papers

On dimension congruences on a free semigroup

I. S. Ponizovskii


Full text: PDF file (266 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:5, 821–825

Bibliographic databases:
Received: 02.04.2001

Citation: I. S. Ponizovskii, “On dimension congruences on a free semigroup”, Algebra i Analiz, 13:5 (2001), 150–155; St. Petersburg Math. J., 13:5 (2002), 821–825

Citation in format AMSBIB
\Bibitem{Pon01}
\by I.~S.~Ponizovskii
\paper On dimension congruences on a~free semigroup
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 5
\pages 150--155
\mathnet{http://mi.mathnet.ru/aa966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882867}
\zmath{https://zbmath.org/?q=an:1008.20057}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 5
\pages 821--825


Linking options:
  • http://mi.mathnet.ru/eng/aa966
  • http://mi.mathnet.ru/eng/aa/v13/i5/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:94
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019